Advanced search
Filters

Search Results

(1 - 15 of 13589)
Journal Articles

Approximaitly quasi-prime submodules and some related concepts

By: Muhammad Ali, Haybat Karim; Ujayl, Ali Shibl. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.54-62, 9 p.

Journal Articles

Approximaitly semi-prime submodules and some related concepts

By: Ujayl, Ali Shibl; Ali, Haybah Karim Muhammad. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 32, no. 3 (Dec. 2019), pp.117-128, 12 p.

Subjects: Prime submodules (Mathematics)

Journal Articles

Approximate solutions for alcohol consumption model in Spain

By: Sab, Mahdi Abd al-Rida; Muhammad, Maha Abd al-Jabbar; Abd al-Majid, Sinan Hatif. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 32, no. 3 (Dec. 2019), pp.153-164, 12 p.

Subjects: Adomian decomposition method.; Alcoholism; Ordinary differential equations; Spain

Journal Articles

Bayesian lasso Tobit regression

By: Abbas, Haydar Kazim. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.1-13, 13 p.

Journal Articles

Certain Types of groupoids

By: Majid, Taghrid Hurr; Ali, Diya Husayn. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.10-19, 10 p.

Journal Articles

Coefficient estimates for some subclasses of bi-univalent functions related to m-fold symmetry

By: Atshan, Waqas Ghalib; Kazim, Salwa Kalf. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.81-87, 7 p.

Journal Articles

Comparison of some robust Wilks’ statistics for the one-way multivariate analysis of variance (MANOVA)‎

By: Amin, Abd Allah Abd al-Qadir; Abbas, Usamah Hadi. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.42-58, 17 p.

Journal Articles

Different estimation methods of the stress-strength reliability power distribution

By: Salman, Bariq Baqi; Hamad, Ala Majid. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 32, no. 3 (Dec. 2019), pp.70-82, 13 p.

Subjects: Least squares

Journal Articles

Differential subordination results for holomorphic functions related to differential operator

By: al-Sharifi, Abbas Karim Wannas; Swami, S. R.. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.46-53, 8 p.

Journal Articles

Estimating mediation and direct effects of the multiple model with application kidney

By: al-Husayni, Zayn al-Abidin Abbud Kazim; Fulayyih, Ahmad Naim. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 4 (2019), pp.1-20, 20 p.

Subjects: Effect; Kidneys; Mediation

Journal Articles

Exact sequences of FW6-second and third pair of hooks representation modules over a field of characteristic 3

By: Harjan, Iqbal Jabr. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 4 (2019), pp.22-31, 10 p.

Subjects: Asymmetric Digital Subscriber Line; hook representation

Journal Articles

Existence of nonoscillatory relatively bounded solutions of second order neutral differential equations

By: Sharbah, Bashshar Ahmad Jawad; Muhammad, Husayn Ali. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.63-71, 9 p.

Journal Articles

Filter bases and j-ω-perfect mappings

By: Ashaea, G. S.; Yusuf, Yusuf Yakub. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 32, no. 3 (Dec. 2019), pp.165-177, 13 p.

Subjects: Topology

Journal Articles

Higher rank transmuted families of distributions

By: Rifai, Muhammad I.. IUG Journal of Natural Studies. Vol. 27, no. 2 (2019), pp.50-69, 20 p.

Load more results

Advanced Search

Search Controls

Article Limiters

Phrase